# SDR CALA2014092292247

- Difficulty date: September 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 82,210 hours, 9,565 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD FLOORBEAM FOUND CORROSION STATION 1700 RBL 19 TO 25.  REPAIRED IAW SRM 53-60-51 REPAIR 1 FIG 2 01 REV 90.   BSOPM 20-20-02 & CONDUCTIVITY TESTED IAW 5946 REV AA INSTEAD OF HFEC INSPECTION.
